NUMERICAL AND THEORETICAL ANALYSIS OF AN AWARENESS COVID-19 EPIDEMIC MODEL VIA GENERALIZED ATANGANA-BALEANU FRACTIONAL DERIVATIVE

Isa Abdullahi Baba, Idris Ahmed, Qasem M. Al-Mdallal, Fahd Jarad, Salisu Yunusa

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)

Abstract

In this paper, a COVID-19 Awareness model in the setting of a generalized fractional Atangana-Baleanu derivative is proposed. The existence and uniqueness of a solution of the proposed fractional-order model are investigated under the techniques of fixed point theorems. In addition, we perform the predictor-corrector method to find its numeric solutions and present the graphs of the various solutions using different values of the parameters embodied in the derivative.

Original languageEnglish
Pages (from-to)7-18
Number of pages12
JournalJournal of Applied Mathematics and Computational Mechanics
Volume21
Issue number1
DOIs
Publication statusPublished - 2022

Keywords

  • existence and uniqueness
  • fixed point theorems
  • generalized ABC fractional derivative
  • numerical simulations

ASJC Scopus subject areas

  • Computational Mathematics
  • Mechanical Engineering
  • Analysis
  • Applied Mathematics
  • Numerical Analysis

Fingerprint

Dive into the research topics of 'NUMERICAL AND THEORETICAL ANALYSIS OF AN AWARENESS COVID-19 EPIDEMIC MODEL VIA GENERALIZED ATANGANA-BALEANU FRACTIONAL DERIVATIVE'. Together they form a unique fingerprint.

Cite this